Results 1 to 2 of 2
withdawing from percocets
  1. #1
    a1999 is offline New Member
    Join Date
    Nov 2007
    Posts
    1

    Default withdawing from percocets

    My pain doctor took me from 50 milligram fentanyl patches to 10 milligram percocets twice a day. Talk about withdrawl!! He gave me 60, finished them in one week, taking almost 10 a day, way over the maximum tylenol limit. Needless to say they were 10/650. I would take one and be back in withdrawl in an hour in a half. I was on fentanyl patches for 4 months. I must of developed one hell of a tolerance! In the mist of full blown withdrawl on last monday night, searched the whole house for ANYTHING! Found one of my patches. I put it on suffered trough the night with hot and cold sweats, thought my heart was coming out of my chest. Alas its tuesday morning I am feeling better, as the patch is kicking in. Knowing soon it will be 72 hours and no more patch, I was scrambling for what to do. Telling myself I an tired of this rollercoaster, and my doctor telling me the two a day should have worked for me , I used the patch to withdraw,. I am hoping that the patch hid my withdrawls the first 3 days. I did have massive diareha and sleep disturbances, but it was bearable. Thursday I was feeling jittery and no sleep. Friday I took a vicoden in the morning and the evening , no high but a little calmer. Slept from 7 last night till 9 am today. I am having waves of need a pill syndrome and extermely sore muscles as I have fibromyalgia and neuropothy pain from a recent bout with shingels. My friends say I should find another pain doctor. This will start the merry go round once again. My question is how long until I feel normal gain. I have friends on suboxone,don't want to start that. The only thing that concerns me is the heart palpitations, and will the withdrawl get bad again! Thanks for listening!

  2. #2
    Junkie781 is offline Member
    Join Date
    Jan 2006
    Location
    , , .
    Posts
    248

    Default

    Everyone is different, but for me, quitting cold turkey was the only way to go. I was taking about 10 or 12 20mg Oxycontin per day (crunching them up) and I quit 31 days ago. It took about 10 days for me to feel somewhat "normal" again (whatever that is!) and I would say it was about 5 days of heavy withdrawal symptoms (no sleep, bowel problems, cravings, cold sweats, etc) then it started to get better....

    Good luck to you!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22